# SDR CALA2024060301664

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 92,186 hours, 22,592 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: 10806223
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

R HYD QTY EICAS DURING CRUISE F360. RAN CHKLST THEN GOT R HYD SY S PRESS R QTY IS NOW .14 FOUND SELF SEALING COUPLING LEAKING HYDRALIC ON ENGINE 2, REMOVED REPLACED SELF SEALING COUPLING PER AMM 29-11-00. OPS CHECK GOOD, NO LEAKS.
